Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1957, Volume 25, Issue 4

The Short-Run Consumption Function<552:TSCF>2.0.CO;2-Y
p. 552-567

Arnold Zellner

It is, therefore, necessary to abandon substitutes and attempt to predict the short run consumption-income relation itself....

Log In To View Full Content